Advanced

Approximation numbers of Sobolev embedding operators on an interval

Bennewitz, Christer LU and Saito, Y (2004) In Journal of the London Mathematical Society 70. p.244-260
Abstract
Consider the Sobolev embedding operator from the space of functions in W-1,W-p(I) with average zero into L-p, where I is a finite interval and p > 1. This operator plays an important role in recent work. The operator norm and its approximation numbers in closed form are calculated. The closed form of the norm and approximation numbers of several similar Sobolev embedding operators on a finite interval have recently been found. It is proved in the paper that most of these operator norms and approximation numbers on a finite interval are the same.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of the London Mathematical Society
volume
70
pages
244 - 260
publisher
Oxford University Press
external identifiers
  • wos:000223566300013
  • scopus:4344637666
ISSN
0024-6107
DOI
10.1112/S0024610704005459
language
English
LU publication?
yes
id
8b92b786-89c8-4ae6-9c37-81315e947ad4 (old id 268437)
date added to LUP
2007-08-02 10:32:07
date last changed
2017-01-01 04:39:19
@article{8b92b786-89c8-4ae6-9c37-81315e947ad4,
  abstract     = {Consider the Sobolev embedding operator from the space of functions in W-1,W-p(I) with average zero into L-p, where I is a finite interval and p > 1. This operator plays an important role in recent work. The operator norm and its approximation numbers in closed form are calculated. The closed form of the norm and approximation numbers of several similar Sobolev embedding operators on a finite interval have recently been found. It is proved in the paper that most of these operator norms and approximation numbers on a finite interval are the same.},
  author       = {Bennewitz, Christer and Saito, Y},
  issn         = {0024-6107},
  language     = {eng},
  pages        = {244--260},
  publisher    = {Oxford University Press},
  series       = {Journal of the London Mathematical Society},
  title        = {Approximation numbers of Sobolev embedding operators on an interval},
  url          = {http://dx.doi.org/10.1112/S0024610704005459},
  volume       = {70},
  year         = {2004},
}